# SDR USAABB03173

- Difficulty date: September 20, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Condition: Loose
- Location: R2 Door Overhead
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RIGHT OVERWING EXIT FAILED THE SQUIB TEST.  MAINTENANCE FOUND A LOOSE CONNECTION (S1) ON THE M1136 CONTROL MODULE AND TIGHTENED IT.  (M)
